# SDR SIMA20130703005

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 32,166 hours, 29,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND EMERGENCY LIGHTS 4 AND 5 INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R THE EMERGENCY LIGHT DC/AC INVERTER NR 5 IAW AMM 33-50-11. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
